# SDR EIA2003120

- Difficulty date: October 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,414 hours, 26,241 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Fire
- Location: Fire Dectect Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A, G
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, FL 400, THE RT WING OVHT LIGHT ILLUMINATED. THE CREW ACCOMPLISHED THE APPROPRIATE CHECKLIST. THE NR 3 AND NR 4 FIRE LOOPS FAILED FIVE MINUTES LATER.   DISPATCH AND TECH CENTER NOTIFIED.   AN ACRID ODOR WAS DETECTED BY THE CREW, SHORTLY AFTER THIS. SMOKE WAS SEEN COMING FROM BEHIND THE P-6 CIRCUIT BREAKER PANEL, FOLLOWED BY A SMALL FIRE IN THE FIRE DETECTION CARD FILE.  THIS SDR TO REMAIN OPEN UNTIL CAUSE IS DETERMINED.
